Alert archive / Oklahoma / Winter Storm Watches in 2021

Winter Storm Watch 4, NWS Tulsa, OK

February 15, 202122 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this winter storm watch at Feb 15, 2021, 3:16 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 16, 2021, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 15, 2021, 3:16 AM CST (09:16 UTC)
In effect from
Feb 16, 2021, 6:00 PM CST
Expired
Feb 15, 2021, 2:02 PM CST
In force
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

427 
WWUS44 KTSA 150916
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
316 AM CST Mon Feb 15 2021

...HIGH IMPACT WINTER STORM AND EXTREME COLD ONGOING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH A SECOND WINTER STORM
LIKELY ON THE WAY MID WEEK...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151730-
/O.NEW.KTSA.WS.A.0004.210217T0000Z-210218T1200Z/
/O.CON.KTSA.WC.W.0001.000000T0000Z-210216T1500Z/
/O.CON.KTSA.WS.W.0002.000000T0000Z-210215T1800Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
316 AM CST Mon Feb 15 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills
  as low as 30 below zero through tonight. For the Winter Storm
  Warning, moderate to heavy snow today, with additional snow
  accumulations of up to two inches. For the Winter Storm Watch,
  heavy snow possible Tuesday night through Wednesday night, with
  additional snow accumulations of 4 to 10 inches possible.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Wind Chill Warning, until 9 AM CST Tuesday. For 
  the Winter Storm Warning, until noon CST today. For the Winter 
  Storm Watch, from Tuesday evening through late Wednesday night.

* IMPACTS...Travel could be very difficult. Blowing snow could
  significantly reduce visibility. Snow drifts on east to west
  roads of 1 to 2 feet will be possible. The very cold wind 
  chills could cause frostbite on exposed skin in as little as 30 
  minutes. Sporadic and short-lived power outages are possible 
  from the gusty north winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Monitor the latest forecasts for updates on this situation. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
2 follow-up statements
196 
WWUS44 KTSA 151822
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
1222 PM CST Mon Feb 15 2021

...HIGH IMPACT WINTER STORM AND EXTREME COLD ONGOING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH A SECOND WINTER
STORM LIKELY ON THE WAY MID WEEK...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-160230-
/O.EXP.KTSA.WS.W.0002.000000T0000Z-210215T1800Z/
/O.CON.KTSA.WC.W.0001.000000T0000Z-210216T1500Z/
/O.CON.KTSA.WS.A.0004.210217T0000Z-210218T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
1222 PM CST Mon Feb 15 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH LATE WEDNESDAY NIGHT...
...WINTER STORM WARNING HAS EXPIRED...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills.
  Wind chills as low as 25 below zero. For the Winter Storm Watch,
  heavy snow possible. Total snow accumulations of 5 to 8 inches
  possible. For the Winter Storm Warning, potential for impactful
  snow has diminished.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Wind Chill Warning, until 9 AM CST Tuesday. For 
  the Winter Storm Warning, until noon CST today. For the Winter 
  Storm Watch, from Tuesday evening through late Wednesday night.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. The cold wind chills could cause frostbite on exposed 
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
648 
WWUS44 KTSA 152002
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
202 PM CST Mon Feb 15 2021

...ANOTHER HIGH IMPACT WINTER STORM IS ON THE WAY FOR EASTERN 
OKLAHOMA AND NORTHWEST ARKANSAS TOMORROW INTO WEDNESDAY...

...EXTREME ARCTIC COLD CONTINUES THRU TOMORROW MORNING...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-160415-
/O.UPG.KTSA.WS.A.0004.210217T0000Z-210218T1200Z/
/O.NEW.KTSA.WS.W.0003.210216T1800Z-210218T1200Z/
/O.CON.KTSA.WC.W.0001.000000T0000Z-210216T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
202 PM CST Mon Feb 15 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...WINTER STORM WARNING IN EFFECT FROM NOON TUESDAY TO 6 AM CST
THURSDAY...

* WHAT...Dangerously cold wind chills thru Tuesday morning. Wind
  chills as low as 20 below zero. Moderate to heavy snow expected
  late Tuesday into Wednesday. Total snow accumulations of 4 to 9 
  inches.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Wind Chill Warning, until 9 AM CST Tuesday. For 
  the Winter Storm Warning, from noon Tuesday to 6 AM CST 
  Thursday.

* IMPACTS...Travel could be very difficult. The very cold wind 
  chills could cause frostbite on exposed skin in as little as 30 
  minutes.

* ADDITIONAL DETAILS...Due to unusual demand on the electrical
  system across the region...rolling blackouts are possible. We
  are encouraged to find ways to conserve power over the next few
  days until the arctic cold leaves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this winter storm watch went out at Feb 15, 3:10 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 15, 3:10 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
310 AM CST Mon Feb 15 2021

.DISCUSSION...
Round 2 from winter storm number 1 is winding down across eastern
Oklahoma and northwest Arkansas, with some flurries and a few
areas of light snow remaining on area radars. Round 3, currently
evident across North Texas, is poised to spread into portions of
eastern Oklahoma and northwest Arkansas through the morning as the
well defined disturbance moving out of West Texas swings
northeastward today. An additional 1 to 2 inches of snow will be
possible, especially this morning and to the east of Highway 69.
Light snow with minor accumulations may linger across parts of
northeast Oklahoma and northwest Arkansas into the afternoon, but
at this time, we will leave the expiration time /noon/ of the
existing Winter Storm Warning alone.

Winds will remain breezy from the north today, and with highs in
the single digits across all but far southeast Oklahoma and the
Arkansas River Valley, dangerously low wind chills will remain a
problem through today and tonight. Current values are approaching
30 below zero near the Kansas border. The Wind Chill Warning
currently in effect will be unchanged this morning, as it still
looks like wind speeds will drop off enough Tuesday morning that
although it will be very cold, the overall wind chill threat will
be reduced.

Regarding temperatures tonight, how low we drop will largely hinge
on how much we are able to clear out. The expectation is that we
will lose a good chunk of our cloud cover, which will allow
temperatures to plummet with wind speeds also decreasing. Expect
ambient air temperatures to drop below zero everywhere tonight,
with most of northeast Oklahoma and far northwest Arkansas seeing
double digit below zero low temperatures. Nonzero chance that we
make a run at the all-time low temperature in Tulsa /-16F set on
Jan 22, 1930/ if everything comes together just right. One other
thing about tonight, there is a nonzero chance that we may see
some more lake effect flurries develop. The NBM sky cover
initializations clearly show some lake effect clouds off all the
bigger lakes /not just Oologah and Beaver Lake/ but at this time,
we will not mention any snowflakes from them as the wind forecast
does not provide an optimal or prolonged fetch. Something to
watch, though.

As we move into Tuesday, winter storm number 2 will begin to
affect the area as early as the afternoon and certainly by the
evening. A Winter Storm Watch will be issued with this forecast
for the entire area from 6 pm Tuesday through 6 am Thursday. Much
like the current storm we're dealing with, a frontogenetic band
will be responsible for the first round of snow from late Tuesday
afternoon into the evening. Models continue to be consistent with
this, although the exact placement does vary slightly from model
to model. Confidence is high that it will affect our forecast
area, however. Wednesday and into Thursday, the focus shifts
south and eastward as the main system moves east-northeastward,
taking the heavier snows across far southeast Oklahoma and then
northeastward across western Arkansas. Expect the heaviest snows
to taper off Wednesday night, although lighter snow may continue
across eastern areas into Thursday.

Much warmer conditions are still on the way Friday and especially
over the weekend, with the quickness of the warmup determined by
how quickly we can melt the expected snowpack. As such, high
temperatures through the first part of the weekend reflect values
below those offered by the NBM. After the last several days,
however, even those 40s on Saturday are going to be welcome.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL    6  -9  16  11 /  30   0  20  80
FSM   12  -3  24  16 /  60   0  10  80
MLC    9  -7  20  13 /  20   0  20  80
BVO    5 -11  13   8 /  40   0  10  80
FYV    6  -9  23  12 /  80  10  10  90
BYV    5  -8  20  10 /  80  10   0  90
MKO    7  -9  18  12 /  30   0  20  90
MIO    3 -11  16  12 /  60  10  10  80
F10    6  -9  16  12 /  20   0  30  90
HHW   13  -3  21  16 /  30   0  10  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Storm Watch from Tuesday evening through late Wednesday
     night for OKZ049-053>076.

     Wind Chill Warning until 9 AM CST Tuesday for OKZ049-053>076.

     Winter Storm Warning until noon CST today for OKZ049-053>076.

AR...Winter Storm Watch from Tuesday evening through late Wednesday
     night for ARZ001-002-010-011-019-020-029.

     Wind Chill Warning until 9 AM CST Tuesday for ARZ001-002-010-011-
     019-020-029.

     Winter Storm Warning until noon CST today for ARZ001-002-010-011-
     019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Feb 14, 4:53 PM CST, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
453 PM CST Sun Feb 14 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
453 PM CST Sun Feb 14 2021

...HEAVY SNOW AND LIFE-THREATENING WIND CHILL IMPACTS CONTINUE...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	Additional Accumulations in Later Periods.

	WIND CHILL.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A band of moderate to occasionally heavy snow will continue
moving across eastern Oklahoma and western Arkansas between now
and midnight. An additional 2 to 4 inches of snow is likely as
this band of snow moves through. Most roads across the area are
snow covered with drifting occurring across roadways, especially
on east-west roads. With wind gusts of 25 to 30 miles per hour
across eastern Oklahoma, expect considerable drifting of snow and
significantly reduced visibility this afternoon, evening, and
overnight. Sporadic power outages will be possible through the
afternoon, evening, and overnight hours as well. Another round of
lighter snow is then expected after midnight tonight, though brief
periods of moderate to heavy snow will continue to be possible.

Wind chills are dangerously cold across the region at the moment
with most of eastern Oklahoma and northwest Arkansas between 0 and
15 below zero. These wind chills will drop even more overnight
with most of the area seeing values between 10 below and 25 below
zero. Be sure to wear layers if venturing outside. Given the
ongoing winter storm, make sure to bring an emergency kit with you
that includes blankets, food, water, and a battery pack for your
phone. If you get into trouble on the roadways, it could be some
time before help can arrive.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through WEDNESDAY...Winter Weather Potential...Dangerous
						   Wind Chill Potential.
THURSDAY through FRIDAY...Dangerous Wind Chill Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Dangerous and life-threatening wind chills will continue tomorrow
morning and Tuesday, with values as low as 15 to 25 below zero
possible tomorrow morning and 10 to 20 below zero Tuesday morning.
Slightly higher, but still dangerous, wind chills values will
also exist Wednesday, continuing through the end of the week.

Confidence in the forecast is continuing to increase for the
second winter storm which is expected to bring widespread heavy
snows to the region beginning Tuesday afternoon, continuing
through Wednesday, and perhaps even into Thursday in some areas.
Although impactful snow accumulation looks to occur across all of
eastern Oklahoma and northwest Arkansas, the focus for the highest
totals remains along and south of Interstate 40. Uncertainty
remains in the forecast accumulations so expect some fine tuning
into the early part of the work week. Winds will not be as strong
with this system.

EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to monitor
the latest updates on forecast timing and snow accumulations as
confidence increases in the details of both winter storms.
Precautions to deal with both snow accumulation and life-
threatening cold should be in place.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Feb 14, 11:46 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CST SUN FEB 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     SNOW             3 ENE SAPULPA           36.02N 96.06W
02/14/2021  E4.0 INCH        CREEK              OK   NWS EMPLOYEE

&&

KAH
Local storm report, Feb 14, 11:57 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CST SUN FEB 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     SNOW             FORT SMITH              35.39N 94.40W
02/14/2021  M2.0 INCH        SEBASTIAN          AR   OFFICIAL NWS OBS

            MEASUREMENT AT OFFICIAL CLIMATE SITE FOR FORT SMITH.

1155 PM     SNOW             DRAKE FIELD AIRPORT     36.01N 94.17W
02/14/2021  M2.2 INCH        WASHINGTON         AR   OFFICIAL NWS OBS

            MEASUREMENT AT OFFICIAL CLIMATE SITE FOR FAYETTEVILLE.

&&

KAH
Local storm report, Feb 15, 12:16 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     SNOW             2 ESE MUSKOGEE          35.74N 95.34W
02/15/2021  M3.5 INCH        MUSKOGEE           OK   PUBLIC

            AVERAGE MEASUREMENT NEAR CHANDLER AND YORK
            IN MUSKOGEE. RELAYED VIA TWITTER.

&&

KAH
Local storm report, Feb 15, 12:18 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             4 ENE TULSA             36.15N 95.86W
02/15/2021  M4.2 INCH        TULSA              OK   OFFICIAL NWS OBS

            OFFICIAL MEASUREMENT FOR CLIMATE SITE AT
            TULSA. 11TH AND 169.

&&

KAH
Local storm report, Feb 15, 12:35 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     SNOW             TULSA INTERNATIONAL AIR 36.21N 95.90W
02/14/2021  M5.0 INCH        TULSA              OK   ASOS

            REPORTED ON THE 1153PM OBSERVATION FROM THE AIRPORT. THIS
            SNOWFALL MEASUREMENT IS NOT THE OFFICIAL CLIMATE VALUE
            FOR TULSA.

&&

KAH
Local storm report, Feb 15, 2:05 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     SNOW             3 E FAYETTEVILLE        36.06N 94.10W
02/15/2021  M4.0 INCH        WASHINGTON         AR   PUBLIC

            RELAYED VIA TWITTER.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 1:20 PM CSTSpecial Weather StatementTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more115 min
Feb 15, 2:02 PM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more52 hr

Nearby

Winter Storm Watches in Oklahoma, 2021Winter Storm Watches in Arkansas, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.